×

zbMATH — the first resource for mathematics

On submeasures. II. (English) Zbl 0428.28001

MSC:
28A10 Real- or complex-valued set functions
28A12 Contents, measures, outer measures, capacities
28A15 Abstract differentiation theory, differentiation of set functions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] АЛЕКСЮК В. Н.: Две теоремы о существовании квазибавзиса семейства квазимер. Изв. Высш. Учеб. Завад. Математика, 6, 1968, 11-18. · Zbl 1236.41005
[2] АЛЕКСЮК В. Н.: О слабой компактности семейства квазимер. О взаимосвязи метрики и меры. Сибир. мат. Ж. 11, 1970, 723-738. · Zbl 1230.76053 · doi:10.1143/JPSJ.29.1366
[3] BOURBAKI N.: Topologie générale. Chap. 9, Paris 1948. · Zbl 0031.05502
[4] DOBRAKOV I.: On submeasures I. Dissertat. Math., 112, 1974, 5-35. · Zbl 0292.28001
[5] DREWNOWSKI L.: Topological rings of sets, continuous set functions, integration, I., II., III. Bull. Acad. Polon. Sci., 20, 1972, 269-286, 439-445. · Zbl 0249.28005
[6] DREWNOWSKI L.: Equivalence of Brooks-Jewett, Vitali-Hahn-Saks and Nikodym theorems. Bull. Acad. Polon. Sci., 20, 1972, 725-731. · Zbl 0243.28011
[7] DREWNOWSKI L.: Decompositions of set functions. Studia Math., 48, 1973, 21-47. · Zbl 0269.28003 · eudml:217828
[8] DREWNOWSKI L.: On control submeasures and measures. Studia Math., 50, 1974, 203-224. · Zbl 0285.28015 · eudml:217889
[9] DREWNOWSKI L.: On complete submeasures. Commentat. Math., 18, 1975, 177-186. · Zbl 0339.28002
[10] GOULD G. G.: Integration over vector-valued measures. Proc. London Math. Soc., 15, 1965, 193-225. · Zbl 0138.38403 · doi:10.1112/plms/s3-15.1.193
[11] ГУСУЛЬНИКОВ Н. С.: Об одном аналоге теоремы Витали-Хана-Сакса. Матем. заметки, 19, 1976, 641-652. · Zbl 1226.05083
[12] HALMOS P.: Measure Theory. New York 1950. · Zbl 0040.16802
[13] KHURANA S. S.: Extensions of exhaustive submeasures. Bull. Acad. Polon. Sci., 24, 1974, 213-216. · Zbl 0286.28002
[14] LABUDA I.: Sur quelques généralisations des théorèmes de Nikodym et de Vitali-Hahn-Saks. Bull. Acad. Polon. Sci., 20, 1972, 447-456. · Zbl 0242.28003
[15] ORLICZ W.: Absolute continuity of vector-valued finitely additive set functions I. Studia Math., 30, 1968, 121-133. · Zbl 0169.46703 · eudml:217270
[16] ORLICZ W.: Absolute continuity of set functions with respect to a finitely subadditive measure. Commentat. Math., 14, 1970, 111-128. · Zbl 0243.28006
[17] WALKER H. D.: Uniformly additive families of measures. Bull. Math. Soc. Sci. Math. Roum., 18, 1974, 217-224. · Zbl 0321.28003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.